# SDR QXEA200300914

- Difficulty date: July 26, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 2,808 hours, 2,063 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND ENGINE YOKE HAS GOUGE ON FORWARD CENTER. REPAIRED IAW HORIZON AIR EA R-71-51 AND REO 670-71-21-004.
